# SDR CALA2025030302563

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,851 hours, 32,508 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DUE TO EVIDENCE OF ENG #2 STALL, REQUIRED BORESCOPE OF HPC STAGES 3, 4, 5, 6, AND 7 REF TSM 71-00-00-810-809-A STEP 4. D. (2) (A) REMOVED ACCESS PORTS A, B, C AND D FOR BORESCOPE OF HPC REMOVED ENGINE CRANK PAD ACCOMPLISHED BOROSCOPE INSPECTION OF HPC COMPRESSOR STAGES 3,4,5,6,7 REF AMM 72-00-00-200-016 OK, NO REPORTABLE DAMAGE FOUND. REF L/P 4050159 FOR INSTALLATION OF E2 CRANK PAD INSTALLED ACCESS PORTS A,B,C AND D AFTER BORESCOPE.  IAW AMM 72-00-00-200-016-B ACCOMPLISHED IDT INSPECTION OF HPC BOROSCOPE PORT COVERS INSTALLATION OK REF GMM 09-10-05.
